# SDR FDEA201904290957

- Difficulty date: April 29, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 70,877 hours, 14,851 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC198414
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE FOUND CORROSION CORROSION AT RIGHT WING - FLAP SIDE OUTBOARD FLAP INBOARD HINGE INBOARD PIVOT LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER CMM 57-52-04 AND EA : 1-5750-T0300742A P2 STEP 2. TITLE: WINGS- FLIGHT SURFACES- RT WING O/B FLAP I/B AFT HINGE, PIVOT LUG BORES, CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
